Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2012, Special Issue (2012), Article ID 854619, 16 pages.

New Jacobi Elliptic Function Solutions for the Zakharov Equations

Yun-Mei Zhao

Full-text: Open access

Abstract

A generalized ( G / G ) -expansion method is proposed to seek the exact solutions of nonlinear evolution equations. Being concise and straightforward, this method is applied to the Zakharov equations. As a result, some new Jacobi elliptic function solutions of the Zakharov equations are obtained. This method can also be applied to other nonlinear evolution equations in mathematical physics.

Article information

Source
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 854619, 16 pages.

Dates
First available in Project Euclid: 16 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1374003865

Digital Object Identifier
doi:10.1155/2012/854619

Mathematical Reviews number (MathSciNet)
MR3000287

Zentralblatt MATH identifier
1267.35231

Citation

Zhao, Yun-Mei. New Jacobi Elliptic Function Solutions for the Zakharov Equations. J. Appl. Math. 2012, Special Issue (2012), Article ID 854619, 16 pages. doi:10.1155/2012/854619. https://projecteuclid.org/euclid.jam/1374003865


Export citation

References

  • M. L. Wang and Y. B. Zhou, “The periodic wave solutions for the Klein-Gordon-Schrödinger equations,” Physics Letters A, vol. 318, no. 1-2, pp. 84–92, 2003.
  • Z. Yan and H. Zhang, “New explicit solitary wave solutions and periodic wave solutions for Whitham-Broer-Kaup equation in shallow water,” Physics Letters A, vol. 285, no. 5-6, pp. 355–362, 2001.
  • M. L. Wang, Y. B. Zhou, and Z. B. Li, “Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics,” Physics Letters A, vol. 216, pp. 67–75, 1996.
  • S. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001.
  • Y. L. Ma, B. Q. Li, and C. Wang, “A series of abundant exact travelling wave solutions for a modi-fied generalized Vakhnenko equation using auxiliary equation method,” Applied Mathematics and Computation, vol. 211, no. 1, pp. 102–107, 2009.
  • D. Wang and H.-Q. Zhang, “Further improved $F$-expansion method and new exact solutions of Kono-pelchenko-Dubrovsky equation,” Chaos, Solitons and Fractals, vol. 25, no. 3, pp. 601–610, 2005.
  • H. Bin, M. Qing, L. Yao, and R. Weiguo, “New exact solutions of the double sine-Gordon equation using symbolic computations,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1334–1346, 2007.
  • M. L. Wang, X. Z. Li, and J. L. Zhang, “The $({G}^{\prime }/G)$-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008.
  • E. M. E. Zayed, “New traveling wave solutions for higher dimensional nonlinear evolution equations using a generalized $({G}^{\prime }/G)$-expansion method,” Journal of Physics A, vol. 42, no. 19, Article ID 195202, p. 13, 2009.
  • Y.-B. Zhou and C. Li, “Application of modified $({G}^{\prime }/G)$-expansion method to traveling wave solutions for Whitham-Broer-Kaup-like equations,” Communications in Theoretical Physics, vol. 51, no. 4, pp. 664–670, 2009.
  • S. M. Guo and Y. B. Zhou, “The extended $({G}^{\prime }/G)$-expansion method and its applications to the Whitham-Broer-Kaup-like equations and coupled Hirota-Satsuma KdV equations,” Applied Mathe-matics and Computation, vol. 215, no. 9, pp. 3214–3221, 2010.
  • S. M. Guo, Y. B. Zhou, and C. X. Zhao, “The improved $({G}^{\prime }/G)$-expansion method and its applications to the Broer-Kaup equations and approximate long water wave equations,” Applied Mathematics and Computation, vol. 216, no. 7, pp. 1965–1971, 2010.
  • L. X. Li, E. Q. Li, and M. L. Wang, “The $({G}^{'}/G,1/G)$-expansion method and its application to travel-ling wave solutions of the Zakharov equations,” Applied Mathematics, vol. 25, no. 4, pp. 454–462, 2010.
  • D. J. Huang and H. Q. Zhang, “Extended hyperbolic function method and new exact solitary wave solutions of Zakharov equations,” Acta Physica Sinica, vol. 53, no. 8, pp. 2434–2438, 2004.
  • S. D. Liu, Z. T. Fu, S. K. Liu, and Q. Zhang, “The envelope periodic solutions to nonlinearwave equations with Jacobi elliptic function,” Acta Physica Sinica, vol. 51, pp. 718–722, 2002.
  • Y. D. Shang, Y. Huang, and W. J. Yuan, “The extended hyperbolic functions method and new exact solutions to the Zakharov equations,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 110–122, 2008.
  • M. L. Wang, Y. M. Wang, and J. L. Zhang, “The periodic wave solutions for two systemsof nonlinear wave equations,” Chinese Physics, vol. 12, pp. 1341–1348, 2003.
  • C. H. Zhao and Z. M. Sheng, “Explicit travelling wave solutions for Zakharov equations,” Acta Physica Sinica, vol. 53, no. 6, pp. 1629–1634, 2004.
  • J. L. Zhang, Y. M. Wang, and M. L. Wang, “Exact solutions to two nonlinear equations,” Acta Physica Sinica, vol. 52, no. 7, pp. 1574–1578, 2003.
  • A. Ebaid and E. H. Aly, “Exact solutions for the transformed reduced Ostrovsky equation via the $F$-expansion method in terms of Weierstrass-elliptic and Jacobian-elliptic functions,” Wave Motion, vol. 49, no. 2, pp. 296–308, 2012.